# SDR DALA2025031201947

- Difficulty date: March 10, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N859DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31970
- Aircraft time: 28,398 hours, 10,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0850702) CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FCB BS500A - BS500K RBL23 WL156. REMOVED, FABRICATED, AND INSTALLED FLOOR TO SIDEWALL SUPPORT FROM BS 500 A TO BS 500 K RBL23 WL 156, PER B-737-900 SRM 53-00-53-2R-5, B-737-900 SRM 51-40-02-0G.
